# SDR DXTA200802852

- Difficulty date: February 7, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N945QS
- Make and model: Cessna 750
- Aircraft serial: 7500029
- Aircraft time: 9,234 hours, 6,270 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: S31771
- Condition: Inoperative
- Location: Nlg
- Part time: 9,234 hours, 6,270 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED GEAR (UNLOCKED) LIGHT REMAINED ON AFTER GEAR RETRACTED. REMOVED AND REPLACED NLG UPLOCK SWITCH IAW MM 32-30-05. OPS CHECK GOOD.
